# SDR DALA2014112206214

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER ATTACH FITTING AFT PARTITION AT LAVATORY "A".  REPAIRED IAW ORIGINAL ER/A 17132920.
